MAUDE Adverse Event Report: TIDI PRODUCTS LLC REPLACEMENT NURSE CALL CABLE; MONITOR, BED PATIENT

TIDI PRODUCTS LLC REPLACEMENT NURSE CALL CABLE; MONITOR, BED PATIENT
Model Number 8282
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 the report is based solely on the information provided by the customer.The tm provided information from a meeting held with the facility regarding the complaint issue.During the meeting, it was determined that the nurse call cord was worn due to normal wear and tear over the years.The nurse call cord was tested as per our instructions and warnings to test all equipment prior to leaving patient.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states when using a nurse call cable, ensure the nurse call cable is plugged in to both the alarm and the wall jack before leaving the patient unattended.Verify that an alert is received at the nursing station if the cable is unplugged from the wall jack.Note: there will be no alert at the nursing station or at the bedside if the nurse call cable is unplugged from the alarm.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).H3 other text: product not returned.
 
Event or Problem Description
Customer reported issue with nurse call cord not working to ring out to nurse call system.The issue is isolated to one unit reporting random occurrences.The customer and facility engineer conducted initial testing to determine that the nurse call cord was not working properly.

Brand Name
REPLACEMENT NURSE CALL CABLE
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19997648
Report Number2182318-2024-00103
Device Sequence Number4374513
Product Code KMI
UDI-Device Identifier10190676002044
UDI-Public10190676002044
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8282
Device Catalogue Number8282
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown